# SDR DALA2022071504926

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0661, CORROSION ON FIXED BUSHINGS (2EAS) OF ATTACH FITTING AT RH PYLON (MOT 2). CORRECTIVE ACTION: BUSHINGS (2EAS) OF ATTACH FITTING AT RH PYLON WERE REPLACED PER B757-200 SRM 54-51-90-2R PROCEDURE 3 REPAIR 3. (2320817)
